# SDR R61A201311071161

- Difficulty date: November 7, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17006039401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FUEL TUBES AND CLAMPS DETERIORATED AT PANELS 531BB.  MAINTENANCE  R & R FUEL TUBE PN 170-06039-401 AND CLAMP IAW  AMM 20-10-13.  REFUEL AND DEFUEL OPS CHECK TO BE DONE VP-036176-2013/648, PN 170-06039-401. ACFT REMAINS UNTIL HEAVY CHECK COMPLETION.
